RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 2, Pages 231–235 (Mi mz8136)  

A covering for bounded functions, taking given values at two points

G. S. Shpak

Khar'kov Aviation Institute

Abstract: Covering theorems are proved for bounded and subordinate functions, taking given values at two points of the unit circle.

Full text: PDF file (343 kB)

English version:
Mathematical Notes, 1978, 23:2, 127–129

Bibliographic databases:

UDC: 517.33
Received: 11.09.1976

Citation: G. S. Shpak, “A covering for bounded functions, taking given values at two points”, Mat. Zametki, 23:2 (1978), 231–235; Math. Notes, 23:2 (1978), 127–129

Citation in format AMSBIB
\Bibitem{Shp78}
\by G.~S.~Shpak
\paper A~covering for bounded functions, taking given values at two points
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 2
\pages 231--235
\mathnet{http://mi.mathnet.ru/mz8136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=480966}
\zmath{https://zbmath.org/?q=an:0413.30027|0383.30020}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 2
\pages 127--129
\crossref{https://doi.org/10.1007/BF01153152}


Linking options:
  • http://mi.mathnet.ru/eng/mz8136
  • http://mi.mathnet.ru/eng/mz/v23/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:97
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020